# SDR SIMA20140219019

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING OPERATIONS CHECK FOUND EMERGENCY LIGHT STRIP NR 4 & NR 5, RT & LT EMERGENCY EXIT LOWER EXIT SIGNS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY NR 3 IAW AMM 33-50-04-400-802-A.  R 7 R EMERGENCY LIGHT POWER SUPPLY NR 3 IAW AMM 33-50-04-400-801-A.  R & R EMERGENCY LIGHT DC, AC INVERTER NR 5 IAW AMM 33-50-11-400-801-A.  ALL EMERGENCY LIGHTS OPERATIONS CHECKED GOOD.
